Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Light period after taking Unwanted 72, lengthened periods, headache. Why is this happening?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
hello doc, this is XXXXXXX here from india, my girl-friend had got her last mestru perod on 13 XXXXXXX 2012, after that due to circumstances she had to take an emergency contraceptive pill(unwanted-72) on 31st XXXXXXX 2012... after that she had got her mensreu period on 7th of feb 2012 which was very light and black in color, after from 8 to 13 feb she had her period which was normal.. but from 13 evening she is still having a very slight light flow of blood from her vagina, but its more than 7 days now and she always had her period for 5 days...
she is having high headache also.... why is this happeninng?? is there any problem?? and when will these stop? please help us out....
Posted Fri, 20 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Yogesh D 1 hour later

Thank you for posting your query.

If the bleeding is very light, you and your girlfriend need not worry. It is common after taking an emergency contraceptive pill.

It might continue for another 2 to 3 days. If it does not stop by then, you should consult a gynecologist.

Headache could be a side effect of the emergency contraceptive pill. Or it could be due to tension. you can give her one tablet of Paracetamol-500 mg.

Hope I have answered your query. Please write back if you have any further question.

Please accept my answer if you have no more queries.

Wishing your girlfriend a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor